# SDR DHL97717001

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bushing Insert
- Part number: 547800
- Condition: Stripped
- Location: Nr 1 Engine Gb
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY SHUTDOWN ENGINE NR 1 DUE TO LOW OIL PRESSURE AND QUANTITIY.  REPLACED LP6 FITTING (BUSHING INSERT) IN GEAR BOX.  WORK ACCOMPLISHED PER MM 72-61-01.  TEST RAN ENGINE, NO LEAKS NOTED.
